Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A heat conduction problem involving a specified moving boundary

Author: R. E. Gibson
Journal: Quart. Appl. Math. 16 (1959), 426-430
MSC: Primary 80.00; Secondary 35.00
DOI: https://doi.org/10.1090/qam/103713
MathSciNet review: 103713
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.00, 35.00

Retrieve articles in all journals with MSC: 80.00, 35.00

Additional Information

DOI: https://doi.org/10.1090/qam/103713
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society